Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Drug Overdose Health Feed

Effects & Side-effects Of Homeopathic Treatment!

Dr. Puja Bhatt 90% (10 ratings)
MD - Homeopathy, BHMS
Homeopathy Doctor, Anand
Effects & Side-effects Of Homeopathic Treatment!

In an age where contemporary and conventional medicine seems to cure an ailment only to cause significant side effects, it is only to be expected that people wish to take a look at alternative medicine. One of the primary forms of alternative medicine happens to be homeopathy. That being said, people do have concerns as to whether homeopathy has any side effects, as well.

The truth of the matter is that homeopathic medicine does have side effects. It is only to be expected to see side effects when any medicine, at all, is consumed in an amount which is greater than what it is to be consumed in. The good part when it comes to homeopathic medicine is the fact that the side effects are not close to as bad as those of allopathic and other medicines.

The only signs of an overdose and its accompanying side effects in terms of homeopathy is likely to be that the person will show the effects of a high amount of energy. All this means is that the medicine has had its intended impact and has gone beyond that. Once the homeopathic medicine stops, all the symptoms are very likely to disappear without a permanent trace. Is this not better than conventional medicines whose side effects can lead to more medication being required in order to sort out the adverse side effects? 

In a few of the many cases of treating patients by the way of homeopathic medicine, it is found that when the course of medicine is begun, the situation does get a bit worse prior to it getting better. This is known professionally by the term ‘homeopathic aggravation’ and is nothing to worry about, by any measure.

Most forms of homeopathic medicine feature a very high level of dilution of the actual medicine, so the risks are minimal. That being said, there are a few medicines which can have side effects if they are consumed in larger than prescribed doses. Arnica, which is a popular medicine, is one. It can cause some stomach irritation. However, as long as it is consumed in the right quantity, there is no need to worry about this. Isn’t that quite a relief?

The high degree of customization when it comes to homeopathic treatment is also good as what this does is that it reducing the risk of side effects. This is because, after all, a side effect is generally caused by the lack of suitability of an element in the medicine to the person who is under treatment. Because homeopathic treatment is customized, the scope of this is limited, which is quite a good thing!

One of my friend took 15 tablets of 0.25 mg restyl and consumed quarter of alcohol. What would be the treatment. If he survives will there be any major issue like permanent damages or paralysis .if he dies does he die a painful death.

Dr. Prof. Jagadeesan M.S. 93% (12082 ratings)
MD - Psychiatry
Psychiatrist, Chennai
One of my friend took 15 tablets of 0.25 mg restyl and consumed quarter of alcohol. What would be the treatment. If h...
He might survive most likely. He might have cognitive changes and more importantly he should be consulted with a psychiatrist to get evaluated for the behavior. Good luck.
Submit FeedbackFeedback

My friend on depression took 7 telmed 40 tablets which is for high blood pressure. What will happen? Is he going to loose his life? Or any precarious condition will be there?

Ms. Juhi Parashar 95% (6788 ratings)
Masters In Clinical Psychology
Psychologist, Gurgaon
My friend on depression took 7 telmed 40 tablets which is for high blood pressure. What will happen? Is he going to l...
No dont worry Seek hekp immediately And put it on therapy. He needs to be heard
Submit FeedbackFeedback
Submit FeedbackFeedback

How harmful can cetrizine be? If a person took overdose approx 60-100 mg accidentally what cure should be attempt.

Dr. Waseem Fatima 91% (186 ratings)
MBBS, DNB- Family Medicine, PGDMCH, DFID-DIABETES MANAGEMENT, Advanced Cardiac Life Support ( ACLS )
General Physician, Lucknow
How harmful can cetrizine be?
If a person took overdose approx 60-100 mg accidentally what cure should be attempt.
It is sedative in overdosing all mucous membranes will show dryness and other neurological symptoms will appear. Reach the nearest hospital.
Submit FeedbackFeedback

My grandfather is 70 years old he takes acitrom 1 mg once in 2 days for blood thinning but today by mistake he took 3 mg tablet what should we do? His liver is normal everything is normal and he has mild heart condition due to his age.

Dr. Prakhar Singh 93% (3064 ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
My grandfather is 70 years old he takes acitrom 1 mg once in 2 days for blood thinning but today by mistake he took 3...
If you’re at risk for a heart attack or stroke, blood thinners can be lifesaving medications. But they also come with a serious side effect, too: the risk of dangerous heavy bleeding. Because these meds work by interfering with your blood’s ability to coagulate (clump together), they can either prevent a clot from forming or keep an already-existing one from getting larger. The drawback: if you sustain even a minor injury — say, for example, you cut your finger slicing vegetables — you may have trouble stopping the blood flow.
Submit FeedbackFeedback

A friend of mine overdosed with mdma 7 years ago and suffered severe headaches for years after that. Now he is talking about trying mdma again (once for now). Even though he says he will be super careful about the dosage, I am concerned - is there a chance he has damaged his brain somehow and taking a new dosage would trigger something dangerous for his health?

Dr. Prakhar Singh 93% (3064 ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
A friend of mine overdosed with mdma 7 years ago and suffered severe headaches for years after that. Now he is talkin...
Migraine headaches are often described as pounding, throbbing pain. They can last from 4 hours to 3 days and usually happen one to four times a month. Along with the pain, people have other symptoms, such as sensitivity to light, noise, or smells; nausea or vomiting; loss of appetite; and upset stomach or belly pain. A viral infection may cause severe throat pain also, if its symptoms are persisting then seek an immediate consultation and stay healthy.
Submit FeedbackFeedback

Relationship - How To Maintain It?

Ms. Mala Vohra Khanna 90% (28 ratings)
M.Phil In Clinic Psychology
Psychologist, Delhi
Relationship - How To Maintain It?

Quarrels are an integral part of any healthy and serious relationship. However, an overdose may lead to severed ties. It bruises your memory and leaves you too distraught to engage in an emotional attachment.

If you are struggling in your relationship, you might find it helpful:

  1. Empathize with your partner: The ability to empathize is what inhibits us from just going through life doing whatever we want, without any regard for others. It is what makes compromise in a relationship possible. If you realize that something you have done has hurt your partner, you will hesitate to do that again.
  2. To complain as least as possible: Keep low expectations from your partner. The most common reason for conflict in relationships is the list of expectations, which when left unfulfilled leads to complaining and nagging. What you do for your partner is what' you think is the right thing, but your partner may not hold the same perspective.
  3. Stop using labels: labelling is an indecent way of identifying the problem with your partner or with the relationship in general. You should neither brand yourself as something or your partner as something else. Associating critical adjectives with one another is a way of demeaning your lover and can dissuade your partner from communicating his or her viewpoint.
  4. Express yourself: Express thoughts, feelings, and wishes. Resentment can build when couples sweep things under the rug, so be vulnerable and don't bury negative feelings, but try to express them in a respectful way. Opening up to your partner can make you feel vulnerable and exposed, but it is the most important part of an intimate relationship.
  5. Try to rekindle the spark: Time, overburdening responsibilities or workload can make your relationship a routine affair. An element of secrecy and excitement is important. Therefore, desire should never take a backseat in your relationship. Try to fulfil your partner's desire and let him or her know about your expectations as well.
4012 people found this helpful
Submit FeedbackFeedback

I have taken thyronorm 50 mg of 18 capsule. Just now. Please give me the suggestion to recover myself at home and please assured me that I will not die?

Dr. Rajesh Kumar Sharma 86% (32 ratings)
MD - General Medicine
General Physician, Chandigarh
I have taken thyronorm 50 mg of 18 capsule. Just now. Please give me the suggestion to recover myself at home and ple...
The common clinical signs and symptoms of over dose tab thyronorm include nervousness, insomnia, mild tremor of hands, tachycardia, mild elevation of body temperature, blood pressure elevation, and loose stools. Rarely more serious late effects occur, including coma, convulsions, and acute psychosis. One-time ingestion of up to 3 mg thyroxine rarely causes symptoms in adult .i am sure you will not die. Stop your daily intake of tab thyronorm for at least 15 days and than again consult in private.
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Drug Overdose treatment

View fees, clinic timings and reviews